OT medical staff: Severe stomach pains and medication | TigerDroppings.com

Posted byMessage
heehaw
LSU Fan
Foothills of the Ohio River
Member since May 2009
4574 posts

OT medical staff: Severe stomach pains and medication



For the past hour and a half or so I have severe pains in my upper abdomen.

About a hour ago I took a metronidazole. However, I meant to take a dicyclomine. Is it okay if I go ahead and take the dicyclomine still?







Back to top
Share:
toosleaux
Southern Fan
Wired To The T
Member since Dec 2007
3585 posts

re: OT medical staff: Severe stomach pains and medication


Taco Bell huh?





Back to top
  Replies (0)
TigersSEC2010
Toronto, Ontario, Canada
Member since Jan 2010
18707 posts

re: OT medical staff: Severe stomach pains and medication


You should shoot off your weiner.





Back to top
  Replies (0)
FiddleHead
LSU Fan
Baton Rouge
Member since Aug 2011
3415 posts

re: OT medical staff: Severe stomach pains and medication


Appendix?





Back to top
Bond... James Bond
Alabama Fan
Baton Rouge
Member since Feb 2013
219 posts

re: OT medical staff: Severe stomach pains and medication


quote:

Fiddlehead


Your appendix is not in your upper abdomen






Back to top
FiddleHead
LSU Fan
Baton Rouge
Member since Aug 2011
3415 posts

re: OT medical staff: Severe stomach pains and medication



I am very ignorant on this topic






Back to top
Jim Rockford
LSU Fan
Member since May 2011
35379 posts

re: OT medical staff: Severe stomach pains and medication


quote:

Your appendix is not in your upper abdomen


Sounds like a gallbladder to me.

*I have no medical training, but my gallbladder acts up from time to time.






Back to top
Bond... James Bond
Alabama Fan
Baton Rouge
Member since Feb 2013
219 posts

re: OT medical staff: Severe stomach pains and medication


Also some abdominal discomfort is normal for both of these medications but if you have a high level of pain your gonna want to call the doctor that prescribed it and explain what happened. He will let you know what your next appropriate action should be.





Back to top
Bond... James Bond
Alabama Fan
Baton Rouge
Member since Feb 2013
219 posts

re: OT medical staff: Severe stomach pains and medication


quote:

Jim Rockford


Your right. I'm not completely sure on this but I think that upper abdominal pain on the left side indicates gallbladder dysfunction






Back to top
  Replies (0)
Carson123987
LSU Fan
Middle Court at the Rec
Member since Jul 2011
37884 posts

re: OT medical staff: Severe stomach pains and medication


hey chris





Back to top
  Replies (0)
SuperSaint
UNO Fan
Member since Sep 2007
76061 posts
 Online 

re: OT medical staff: Severe stomach pains and medication


(no message)





Back to top
  Replies (0)
beejon
LA-Monroe Fan
Member since Nov 2008
5075 posts

re: OT medical staff: Severe stomach pains and medication


quote:

For the past hour and a half or so I have severe pains in my upper abdomen.


Had that a couple of weeks ago. Lasted about 12 hours, very painful. It finally went away...all I took was Tums, which didn't help at all.






Back to top
Tigerlaff
LSU Fan
Member since Jan 2010
10034 posts
 Online 

re: OT medical staff: Severe stomach pains and medication


I still can't believe people come here for this.





Back to top
  Replies (0)
Ba Ba Boooey
LSU Fan
NOLA
Member since May 2010
2907 posts

re: OT medical staff: Severe stomach pains and medication


There is no interaction bw flagyl and dicyclomine however both can cause further abdominal pain. Do not drink alcohol for next 36-48 hours bc it will cause vomiting from an interaction with the metronidazole. Dicyclomine will help with cramping. Do you have IBS/IBD, constant diverticulitis flare ups?

ETA I am a pharmacist not just some OT expert lol



This post was edited on 2/15 at 2:50 am


Back to top
Cholo
LSU Fan
National City, CA
Member since Oct 2012
1076 posts

re: OT medical staff: Severe stomach pains and medication


You're fricked. Make sure your life insurance policy is updated.





Back to top
  Replies (0)
3xlsugrad
North Carolina Fan
Member since Feb 2012
11037 posts

re: OT medical staff: Severe stomach pains and medication


This is most likely referred pain from your testicles. You will need to have them removed as soon as possible. Good luck.





Back to top
LSU alum wannabe
LSU Fan
Katy, TX
Member since Jan 2004
12475 posts

re: OT medical staff: Severe stomach pains and medication


Next time take things slow....

Start with a Tums or Gas-X

Why reach straight for antibiotics?






Back to top
  Replies (0)
VABuckeye
Ohio State Fan
Oak Hill, VA
Member since Dec 2007
11343 posts
 Online 

re: OT medical staff: Severe stomach pains and medication


Instead of self medicating a problem that you are clueless about why don't you get your arse in to a doctor to find out a) what it is and b) what medications you should be taking if any.





Back to top
Stingray
LSU Fan
Shreveport
Member since Sep 2007
5083 posts

re: OT medical staff: Severe stomach pains and medication


You have a terrible case of could be anything. Sorry.





Back to top
  Replies (0)
WAR TIGER
USA Fan
Death Valley
Member since Oct 2005
2521 posts

re: OT medical staff: Severe stomach pains and medication


Where is the pain in your upper abdomen?
Is it more to the left, more to the right or center?

Also, did the pain begin after you ate something?
Especially if it was fatty food?

Finally, is the pain radiating? To your back?

It is not your appendix. That would be pain in the lower right part of your stomach.






Back to top
  Replies (0)


Back to top